Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pregnant. Prescribed clindamycin. Delayed periods and stomach cramps, heavy bleeding with clots. Did these medications cause miscarriage?

hello , i was like 99 % sure i was pregnant , however i went in to the doctors after them knowing there was a great possibility of me being pregnant my wisdom tooth was coming in a i was prescribed t3 s amd apo- clindamycin , i hadnt had a period since the end of july begginning of august , after taking these pills i started to feel stomach cramps and then within 2 days i started spotting now im bleeding very heavy and having clots appear on the tampons and have to change my tampon every 2 hours , im wondering if these medications can cause miscarriage or termination of pregnancy
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
How could you be taht sure without pregnancy test. It can even few weeks after miscariagge be seen were you pregnant. Just do the test. Clindmycin oesnt have such reported side effects,but it is generally safe to take it during the pregnancy. Next time you must tell your doctors about your doubts. Also if bleeding persists you should do gyn work up. Wish you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor